| Catalog Number |
B15LT |
| Medical Device Problem Codes |
Component or Accessory Incompatibility (2897); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Ate sent: 4/23/2025.D4: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during a lap sleeve gastrectomy, the surgeon noted that the floating gasket in the housing of the trocar was getting stuck in kind of a lateral position once they were using a 5mm instrument.When they went to use 12mm stapler would not go in.They had to center the gasket with their finger to get the stapler in.The surgeon referenced but did not reference how many times.That this same event has occurred in other cases.Case was completed with the same device.No patient harm was reported.